BibTeX record journals/jsyml/BuchholzP78

download as .bib file

@article{DBLP:journals/jsyml/BuchholzP78,
  author    = {Wilfried Buchholz and
               Wolfram Pohlers},
  title     = {Provable Wellorderings of Formal Theories for Transfinitely Iterated
               Inductive Definitions},
  journal   = {J. Symb. Log.},
  volume    = {43},
  number    = {1},
  pages     = {118--125},
  year      = {1978},
  url       = {https://doi.org/10.2307/2271954},
  doi       = {10.2307/2271954},
  timestamp = {Sun, 28 May 2017 13:21:53 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/BuchholzP78.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics